# SDR AALA201801169017

- Difficulty date: January 14, 2018
- Submitted: January 18, 2018
- Operation: Air carrier
- Aircraft: N744P
- Make and model: Airbus A319-112
- Aircraft serial: 1287
- Aircraft time: 46,342 hours, 29,969 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 2 EMERGENCY EXIT LIGHTS WERE ORIGINALLY REPORTED TO BE HANGING DOWN ROW 13 AND 14. MAINTENANCE LATER DISCOVERED AND REPLACED EMERGENCY LIGHTING HOUSINGS AT ROWS 13L, 14L (SEE AALA201801189022) , AND, 15L (SEE AALA201801189023), AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
